# SDR DXTA2021021504744

- Difficulty date: February 14, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N575QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605730
- Aircraft time: 10,991 hours, 8,382 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Inoperative
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR TELESCOPING ROD: MAIN CABIN DOOR WILL NOT CLOSE.  TELESCOPING ARMS WILL NOT FULLY RETRACT.  AIRCRAFT DEPARTED SC IN MODERATE TO HEAVY RAIN.  OUTSIDE AIR TEMPERATURE IN MDW IS CURRENTLY -18C.  FBO WILL NOT PROVIDE HANGAR SPACE.   REMOVED AFT STRUT AND FOUND LOWER ROD STUCK. CLEANED. WORK DONE IAW AMM 52-10-01.  OPS CHECK GOOD.
